# SDR SWIA202404170016

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 46,718 hours, 40,253 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Warning Message
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE UPON SELECTING GEAR DOWN. NOSE GEAR TOOK AN ABNORMAL AMOUNT OF TIME TO EXTEND, BUT DID COME DOWN AFTER APPROXIMATELY 20 SECONDS. QRH PROCEDURE COMPLETED FOR SAFETY (FLIGHT 5861)  OPEN
